# SDR SWIA202157792

- Difficulty date: February 28, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R320093
- Condition: Corroded
- Location: Bs 397 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS379 FRAME AT STRG 23L IS CORRODED     (C-CHECK RO 4/25/2021)    REMOVED CORRODED FRAME SEGMENT AND INSTALLED SERVICABLE FRAME SEGMENT, P/N 601R32009-3, IAW CRJ 200 SRM 51-42-06 AND 51-42-21 REV 38B DATED NOV 25/2020 AND SKYCARD 51-900-1003-SKY (CL600-2B19) ATTACHED COMPLETED 337 FORM. NO WEIGHT CHANGE
